# SDR 04129646

- Difficulty date: May 8, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 418
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A FLAP CONTROL FAILURE MESSAGE AT 0 DEGREES.  THE FECU AND BPSU WERE REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
